MathSciNet Relay Station
MathSciNet bibliographic data
MR296050 (45 #5111) 10D25 (14H05)
Shimura, Goro On elliptic curves with complex multiplication as factors of the Jacobians of modular function fields. Nagoya Math. J. 43 (1971), 199–208.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement